MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT II; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT II; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, CORKSCREW FT II
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.A portion of the device remains in the patient and the remaining portion was reported to have been discarded.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a achilles tendon refixation surgery they tried to insert part number ar-1928snf-2 into the calcaneus.During insertion the device broke but it was deep enough that the partial anchor could be left inside the patient.The breakpoint of the anchor was located at the thread of the connection between anchor and driver.It was not possible to remove the thread.The fragment will remain inside the patient.The surgery was finished successfully with the same devices.It was not necessary to switch the surgical technique or do a second surgery.The device will not be sent in for evaluation because it was discarded by the customer.

Brand Name
SUTURE ANCHOR, CORKSCREW FT II
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8235153
Report Number1220246-2019-00847
Device Sequence Number1929174
Product Code HWC
UDI-Device Identifier00888867023703
UDI-Public00888867023703
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, CORKSCREW FT II
Device Catalogue NumberAR-1928SNF-2
Device Lot Number10165729
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/10/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;